MathSciNet Relay Station
MathSciNet bibliographic data
MR1650261 (2000a:37058) 37J50 (37J40)
Fathi, Albert Sur la convergence du semi-groupe de Lax-Oleinik. (French) [Convergence of the Lax-Oleĭnik semigroup] C. R. Acad. Sci. Paris Sér. I Math. 327 (1998), no. 3, 267–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement